# SDR I5PA2021010168801

- Difficulty date: January 1, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 95,907 hours, 24,704 cycles
- Engine: Pwa PW2040
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Signal Cond Unit
- Part number: 241254000011
- Part serial: EG101
- Condition: Faulted
- Location: Engine Vibration
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY MAINTENANCE MESSAGE "ENGINE VIB BITE".  CORRECTIVE ACTION: REMOVED AND REPLACED AVM SIGNAL CONDITIONER, IAW AMM 77-31-00.  TEST OK.
